# SDR DALA2023020600881

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL OF CPAX FLOOR SUPPORT AT STA 636 AND X=0. SUMMARY OF NRC 00168: CRACK ON INTERCOSTAL OF CPAX FLOOR SUPPORT AT STA 636 AND X=0 WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1. (LP #2613685)
